# SDR N6WA2014101601

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 23,826 hours, 16,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT CEILING ROW 8 INOPERATIVE.  REPLACED BULB AT EMER LIGHT AT ROW 8 IAW AMM 33-51-09.  OPERATIONS CHECKED GOOD.
